# SDR DXTA2014041605732

- Difficulty date: April 15, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N815QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258705
- Aircraft time: 6,083 hours, 4,286 cycles
- Engine: Hnywl TFE73120
- System (JASC): 7710 · Power Indicating System
- Part: Deec
- Part number: 21190108000
- Part serial: 36BY0619
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 3,276 hours, 2,355 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B, A

## Discrepancy

DURING INITIAL CLIMB,  CREW FELT LATERAL YAW, NOTICED RT N1 SURGING 3 OR 4 PERCENT.  DIMINISHED AT MID POWER SETTING BUT STILL SLIGHTLY NOTICEABLE.  CREW DECLARED AN EMERGENCY & RETURNED TO DEPARTURE.  ENGINE INDICATIONS ONLY, NO ANNUNCIATOR LIGHTS ILLUMINATED.  PERFORMED DEEC DOWNLOADS IAW AMCC.  CHECKED NR 2 ENGINE FAN N1 FOR FREE ROTATION, INSPECTED THE ENGINE DPI, REMOVED AND INSPECTED THE ENGINE CHIP DETECTOR, DISCONNECTED AND INSPECTED THE NR 2 ENGINE N2 SPEED MONOPOLE CONNECTOR FOR MOISTURE AND CONDITION. ALL THE INSPECTIONS REVEALED NO FAULTS OR DEFECTS (DHS) CHECKED P2T2 LINE FOR WATER AND BLEW OUT WITH NITROGEN. NO WATER WAS NOTICED. REPOSITIONED LT DEEC TO RT POSITION AND RT DEEC TO LT POSITION IAW MM 76-20-00 AND PERFORMED ENGINE RUNS. OPS CHECKED GOOD.
